Is co-dydramol side effects?
The most common side effects of co-dydramol are constipation and feeling sick or sleepy. If you’ve bought co-dydramol from a pharmacy, do not use it for more than 3 days without talking to your doctor.
Can you inject co-dydramol?
It also comes mixed with paracetamol, this is called co-dydramol. It comes as standard tablets, slow-release tablets and as a liquid that you swallow. It can also be given by an injection into the muscle or under the skin. This is usually done in hospital.
Can I take co-dydramol with morphine?
It is okay to take paracetamol, ibuprofen and codeine or morphine with each other as described.
Is Codydramol stronger than ibuprofen?
Some painkillers are combined with an opiate drug called codeine – for example, co-codamol is paracetamol plus codeine. These combinations are slightly stronger than paracetamol or ibuprofen alone.
Can I take paracetamol every day?
For adults and children older than 12 years, the maximum daily oral dosage of paracetamol is 1 to 2 tablets – or 500 to 1000 mg – every 4 to 6 hours. The maximum daily dose of 4 g in any given 24 hour period should not be exceeded as well.
Can I take paracetamol for 15 days?
Paracetamol is an effective treatment for mild to moderate pain and fever in adults and children, when used as directed in product information. The maximum dose within a 24-hour period must never be exceeded. Even taking one or two more tablets than recommended can cause serious liver damage and possibly death.
How long is it safe to take paracetamol?
The usual dose for adults is one or two 500mg tablets up to 4 times in 24 hours. Always leave at least 4 hours between doses. Overdosing on paracetamol can cause serious side effects. Do not be tempted to increase the dose or to take a double dose if your pain is very bad.
How long is safe to take paracetamol?
Can we take paracetamol daily?
Can I take paracetamol for 5 days?
How many days can you safely take paracetamol?
If you need to use paracetamol for longer than a few days (three days for a child), or if the pain or fever doesn’t get better despite taking paracetamol, then you should get advice from your doctor or pharmacist.